| Catalog Number |
5C4480C |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a homechoice device experienced a system error 2240 (air in line/set).The patient was connected at the time of the alarm.This occurred during dwell three of four of peritoneal dialysis therapy.During troubleshooting, it was reported that there was a leak from an unknown location.There was fluid on the floor.Renal therapy services (rts) assisted the patient with ending therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to d10, h6 and h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.